Citation: ManHorne. "Too Much and Its Effects: An Experience with 2C-B (exp96033)". Erowid.org. Sep 27, 2018. erowid.org/exp/96033
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
||(powder / crystals)
So I parachuted what I thought was a good dose of 0.035 g of 2CB as it turns out i took ten times that amount, a full 0.35 g. So about one hour in it was apparent that I had taken too much. I have used the drug before in normal doses, but never to this extent, as i'm sure most people have not. However, the effects kicked in very quickly. I assumed that I was dyeing. That was the only explanation that could describe the terror that had taken hold of me. I was fully out of my body and the only thing that made me feel somewhat better was trying to crawl inside my girlfriend, literally. After that I was scared of an overdose so I got my girlfriend, who wasn't as deep as I was, to call a friend. At this point I was full on out of my gourd. I was above my body watching everything happen around me. I was having full conversations with pieces of furniture. My friends had no idea what the hell I was doing, but fuck it, I lost it. I was dead, nothing mattered, this was happening, I was ok with it. The patterns of light and color I was seeing were not of this world. Then my friend talked me down and gave me a zan bar, which helped somewhat. So, I did manage to come down some what and try to enjoy it, but it was easily the scariest four hours of my life. But I do know what dying is like and have now accepted death at any point and am not scared of it. Thanks,
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.